# SDR DALA2021082004877

- Difficulty date: August 18, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 88,088 hours, 23,436 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 377 Lbl 51
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 CRACK ON BEAM UPPER CHORD AT STA 377 AND LBL 51 IN REF NRC 0205. CORRECTIVE ACTION: SUMMARY ON NRC 00276:CRACK ON BEAM UPPER CHORD AT STA 377 AND LBL 51 WAS REPAIRED PER.ETI-57-21-410 REV 1, B757-200 S.R.M. AND ER/A 593450-14 REV ORIG. (1916237)
